# SDR SWAA2022030462753

- Difficulty date: March 14, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TENSION STRAP AT AFT CABIN BS1016+11 LBL3 WL208. / REMOVED AND REPLACED TENSION STRAP AT AFT CABIN BS 1016+11 LBL 3 WL 208 IAW SRM 51-40-02-0G-0 AND DWG 147A5600 59205U 03APR19
